# SDR AALA202404164231

- Difficulty date: April 14, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 87,677 hours, 10,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED FOR ENGINE FIRE LOOPS ISSUE: R/H EMERGENCY CEILING LIGHT AT ROWS 2, INOP. MAINTENANCE RELAMPED R/H EMERGENCY CEILING LIGHT AT ROW 2 IAW AMM 33-51-03.
